MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 200, LLC KANGAROO; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461420E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported the nurse went to adjust the tape and the ng tube snapped in half.The tube had to be replaced.Per additional information provided on (b)(6) 2026, the ng feeding tube was removed by hand and replaced with a new ng tube.No special procedure needed to be performed.
 
Additional Manufacturer Narrative
One device was received for investigation.A visual technical evaluation was performed and the reported condition was observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The lot met all defined criteria and was released.A gemba inspection was performed to review the manufacturing process.All processes were reviewed and verified to be functioning correctly.No abnormal conditions were found that could continue to trigger the reported condition.A detailed analysis of the fracture area indicates that the geometry of the cut presents characteristics highly consistent with damage induced by a sharp object, as evidenced by the cut edge.In order to determine a possible relationship with the manufacturing process, replication tests were performed under controlled conditions using equivalent product, without being able to reproduce the same failure mode.Based on all available information, a definitive root cause could not be determined at this time.The available technical evidence does not support a cause related to the manufacturing process, and the characteristics of the damage suggest a possible external factor occurring after production.The complaint has been communicated to relevant personnel for awareness purposes.No further corrective or preventive actions are required as no nonconformities were identified in the product or the process.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25003920
Report Number1423537-2026-00116
Device Sequence Number21018099
Product Code PIF
UDI-Device Identifier10192253007992
UDI-Public(01)10192253007992(17)300731(10)2523301464
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number461420E
Device Catalogue Number461420E
Device Lot Number2523301464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown